# SDR 7C7A201505230024

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 85311420
- Condition: Cracked
- Location: Fuselage
- Part time: 412,609 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BOS SIDEWALL CRACKED VERTICAL Z MEMBER RT.  CUT AND REMOVE DAMAGED PORTION OF THE  MEMBER, NDT ENSURE REMAINING STRUCTURE IS CRACK FREE, INSTALL REPAIR CHANNEL AND REPRODUCTION BARE AREAS IAW 8-53-1676. ECO 008.53-15.48
